# SDR ASAA2025102861941

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,568 hours, 20,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT SIGNS NEAR R2 DOOR AND LAV G ILLUMINATED IN FLIGHT. IT HAPPENED TWICE AND THE LIGHTS STAYED ON FOR 20-30 SECONDS THEN SHUT OFF. GROUNDED - YES. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK REF AMM 33-51-00, NO DEFECTS NOTED.
